# SDR SWAA2012112901041

- Difficulty date: November 27, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 6,891 hours, 4,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 EGRESS LIGHTING COVER LOOSE.  OK TO CONTINUE MEL 25-10-01 SP1B TR# 78670.  INSTALLED EGRESS LIGHT COVER IAW M/M.  OPS CHECK NORMAL.  CLEARING # 78761
